# SDR WX0A070532

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: J06022803
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SECTION HAS CORROSION ON OUTER SKIN, ALSO CORROSION AT INSIDE SEEN THROUGH LIGHTING HOLES.  CUT OUT DAMAGED SECTION, SPLICED NEW SECTION OF LOWER PAN AS PER SRM MD80 53-05.
